# SDR A6WA201542509

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 28,798 hours, 27,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER ARROW POINTING WRONG DIRECTION, ROW 7DF.  INSPECTED & VERIFIED INCORRECT LENS INSTALLED.
